# SDR ABXA9700149

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5912494501
- Condition: Gouged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE FORWARD LOWER CARGO COMPARTMENT DOOR JAMB GOUGED AT FS 380.  REPAIRED DOOR JAMB IAW REA D95516447-MR.
